Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
misty80

the pill

Recommended Posts

For those who are on or have been on the pill ...has it effected your skin tone? has it caused you pigmentation problems? as it did with me.. if so please say which type of pill it was eg. dianne

Share this post


Link to post
Share on other sites
For those who are on or have been on the pill ...has it effected your skin tone? has it caused you pigmentation problems? as it did with me.. if so please say which type of pill it was eg. dianne

A little late, but I am on Yaz. I have dark blotches, mostly on the forhead near the hairline. I've been on several different types and it has always been the same. It's really not that apparent unless you're looking for it. I'm much more worried about the acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×